Volume 4, Number 2 (November 2005)                   JIRSS 2005, 4(2): 87-95 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ganjali M, Shafie K. Estimation Based on an Appropriate Choice of Loss Function. JIRSS. 2005; 4 (2) :87-95
URL: http://jirss.irstat.ir/article-1-128-en.html

Abstract:   (5685 Views)
Some examples of absurd uniformly minimum variance unbiased estimators are discussed. Two reasons, argued in the literature, for having such estimators are lack of enough information in the available data and property of unbiasedness. In this paper, accepting both of these views, we show that an appropriate choice of loss function using a general concept of unbiasedness leads to risk unbiased, admissible and reasonable estimators. For this we extend the Rao- Blackwell theorem using a new way of defining unbiased estimator.
Full-Text [PDF 126 kb]   (1901 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/10/22 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society